# SDR WX0A2018080273364

- Difficulty date: July 27, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N310NV
- Make and model: Airbus A319-112
- Aircraft serial: 2224
- Aircraft time: 38,562 hours, 21,897 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR IN THE CABIN DURING DESCENT.   FOUND AND CLEANED OIL FOUND IN THE APU COMPARTMENT AROUND INLET SEAL.  OPEN.
